# SDR FFKA120

- Difficulty date: November 21, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N833WC
- Make and model: Piper PA-32-300
- Aircraft serial: 327640059
- Aircraft time: 14,930 hours
- Engine: Lyc IO540K1A5
- Engine time: 1,052 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F44A
- Part serial: 5721U
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE TACHOMETER WAS INDICATING 100 RPMS HIGHER THEN RECOMMENDED BY THE ENGINE MANUFACTURE AFTER TAKEOFF PILOT HAD NO CONTROL OF THE PROPELLER GOVERNOR.  PILOT REDUCED ENGINE POWER TO KEEP RPMS BELOW REDLINE AND THEN COULD NOT MAINTAIN ALTITUDE.  REMOVED GOVERNOR FROM SERVICE AND SENT OFF FOR EVALUATION, THIS EVALUATION DETERMINED THAT THERE WAS INTERNAL OIL LEAKAGE OF OIL PRESSURE CAUSING THE UN-COMMANDED PROPELLER RPM FLUCTUATION.
